MAUDE Adverse Event Report: EMBECTA MEDICAL II LLC - PARSIPPANY, NJ SHARPS CONTAINER 1.4 QT HOME; CONTAINER, SHARPS

EMBECTA MEDICAL II LLC - PARSIPPANY, NJ SHARPS CONTAINER 1.4 QT HOME; CONTAINER, SHARPS
Model Number 323487
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported she received this sharps container from mail order pharmacy with her epi pen for disposal.The epi pen does not fit into the openings on the container.Consumer reported was confused by the directions on the box.It stated to remove the needle from pen when her needle is firmly attached.Dc.Lot #3194001.Catalog# 323487.Date of event10.22.2024.Sample status discard.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h3, h11.Correction to: h6 (component code, type of investigation, and investigation conclusions).Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
SHARPS CONTAINER 1.4 QT HOME
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
EMBECTA MEDICAL II LLC - PARSIPPANY, NJ
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key20685096
Report Number3022699058-2024-00013
Device Sequence Number12900774
Product Code MMK
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number323487
Device Lot Number3194001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date01/23/2025
09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite